RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 4, Pages 812–817 (Mi dan44756)  

CYBERNETICS AND THE REGULATION THEORY

Stability of continuous systems with a single nonlinearity

A. V. Lipatov

Moscow Aviation Institute

Full text: PDF file (719 kB)

Bibliographic databases:

Document Type: Article
UDC: 62-50
Presented: A. A. Voronov
Received: 07.01.1981

Citation: A. V. Lipatov, “Stability of continuous systems with a single nonlinearity”, Dokl. Akad. Nauk SSSR, 260:4 (1981), 812–817

Citation in format AMSBIB
\Bibitem{Lip81}
\by A.~V.~Lipatov
\paper Stability of continuous systems with a single nonlinearity
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 4
\pages 812--817
\mathnet{http://mi.mathnet.ru/dan44756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0636549}


Linking options:
  • http://mi.mathnet.ru/eng/dan44756
  • http://mi.mathnet.ru/eng/dan/v260/i4/p812

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019